# SDR ASAA0280100

- Difficulty date: March 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: S9413143
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PDX - FOUND OIL ODOR IN CABIN DURING FLIGHT.  REPLACED LEAKING O-RING FOR APU OIL CLUSTER.  OP CHECKED OK.  (M)
